# SDR YEN2008F00000

- Difficulty date: June 30, 2008
- Submitted: July 30, 2008
- Operation: Air carrier
- Aircraft: N203JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000023
- Aircraft time: 6,470 hours, 4,073 cycles
- System (JASC): 2752 · Trailing Edge Flap Actuator
- Part: Actuator
- Part number: C1558151
- Condition: Tripped
- Location: Te Flaps
- Part time: 6,470 hours
- Stage of operation: AP
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

ON APPROACH, AT 210KIAS FLAPS PLACED TO FLAP 1, FLAP FAIL EICAS MSG, FOLLOWED QRH PROCEDURES FINAL FLAP CONFIGURATION, 0 SLAT 0 FLAP, ORIGINALLY SLATS 3 ONLY AND FLAPS 0. REMOVED AND REPLACED RT IB FLAP OB ACTUATOR IAW MM 27-51-01.  OPS CHECK OK.
